# SDR 2000UALA00323

- Difficulty date: June 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 5,169 hours, 684 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 110 KNOTS DUE TO  DOOR 5L WARNING LIGHT ON ICAS.  *S/D*  THE DOOR WAS CYCLED SEVERAL TIMES, AND THE SWITCH AND CONNECTOR WERE INSPECTED AND FOUND OK.  THEN THE CABIN WAS PRESSURIZED TO 4.0 PSID AND NO DOOR WARNING OCCURRED.  THE DOOR WARNING SWITCH S33 WAS REPLACED AS A PRECAUTIONARY MEASURE (CH -1035).
